# SDR DALA2023092607939

- Difficulty date: September 24, 2023
- Submitted: September 26, 2023
- Operation: Air carrier
- Aircraft: N825MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29703
- Aircraft time: 90,031 hours, 17,185 cycles
- System (JASC): 2330 · Entertainment System
- Part: Display
- Condition: Smoke
- Location: Entertain Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SHIP 1801 -SMKE/FUME- PASSENGER ENTERTAINMENT SCREEN AT 40A SMOKING. CORRECTIVE ACTION: ITU REPLACED. (4511560)
